MathSciNet Relay Station
MathSciNet bibliographic data
MR973114 (90d:03125) 03F30
Paris, J. B.; Wilkie, A. J.; Woods, A. R. Provability of the pigeonhole principle and the existence of infinitely many primes. J. Symbolic Logic 53 (1988), no. 4, 1235–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement